Friday, April 18, 2014

Monday, November 19, 2012 Mitch, Community Member, asks

Q: Is it safe to IV my dilaudid 4mg pills? Have heard to mix with water and inject, but very, very sceptical.

Answer This
Answers (2)
Cort, Health Guide
12/ 4/12 2:02pm

OMG...Don't you dare do this...This will shoot that drug straight into your circulation with god knows what effect. Too much opioids at once can suppress your respiratory system causing you to fall asleep and stop breathing..This is extremely dangerous

 

If the Dilaudid is not working and I'm guessing its not ( :)), the best thing to do is to have a frank talk with your doctor and find a safe alternative. There are alternatives out there. Good luck! 

Reply
Scooter, Community Member
11/19/12 9:42pm

ABSOLUTELY NOT !!!!!!

 

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Mitch, Community Member— Last Modified: 12/04/12, First Published: 11/19/12